Non-simultaneous decoupling for a model electron-phonon Hamiltonian
Doklady Akademii Nauk, Tome 170 (1966) no. 4, pp. 815-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_4_a18,
author = {S. I. Kubarev and V. V. Pomortsev},
title = {Non-simultaneous decoupling for a model electron-phonon {Hamiltonian}},
journal = {Doklady Akademii Nauk},
pages = {815--818},
year = {1966},
volume = {170},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_4_a18/}
}
S. I. Kubarev; V. V. Pomortsev. Non-simultaneous decoupling for a model electron-phonon Hamiltonian. Doklady Akademii Nauk, Tome 170 (1966) no. 4, pp. 815-818. http://geodesic.mathdoc.fr/item/DAN_1966_170_4_a18/